SciELO - Scientific Electronic Library Online

 
vol.22 número1The performance of South African shared servicesDeveloping a modular portfolio selection model for short-term and long-term market trends and mass psychology índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Em processo de indexaçãoSimilares em Google

Compartilhar


South African Journal of Industrial Engineering

versão On-line ISSN 2224-7890
versão impressa ISSN 1012-277X

Resumo

ZHARFI, V.  e  MIRZAZADEH, A.. A new algorithm for optimization of the fuzzy relation equation with max-algebraic sum composition. S. Afr. J. Ind. Eng. [online]. 2011, vol.22, n.1, pp.55-66. ISSN 2224-7890.

Hierdie artikel bestudeer 'n optimiseringsprobleem met 'n lineêre doelwitfunksie en wasige randvoorwaardes met 'n algebraïese somsamestelling. Aanvanklik word sommige eienskappe van die minimale oplossings van die wasige vergelykings en die algebraïese samestelling getoon. Daarna word 'n nuwe algoritme vir die oplossing van die optimiseringsprobleem afgelei. Numeriese voorbeelde word voorsien om die teoretiese resultate te ondersteun.

        · resumo em Inglês     · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons